Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

What causes heavy continuous bleeding after taking MT pill for abortion ?

my wife took m.t pill to stop pregnant after 3 week of bleeding still bleeding non stop why is that i am 21 years.I took m.t pill to stop pregnant after 3 weeks of bleeding still bleed comes non stop why is that ?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
MTP pills are not 100% effective.Some time small adherent piece may remain in the uterus ,till that piece is not removed ,bleeding may continue. This condition is known as retained product of conception(RPOC).So get your ultrasound done .If there is RPOC ,consult some gynecologist,Get the appropriate treatment .either by medicine or D&C
Disclaimer.
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions